I had unprotected sex and at the time had missed 3 of my birth control pills. Because of this within 42 hours I took plan b. A week after taking Plan B I started a new month of birth control pills. I am now (according to my calender) almost 2 weeks late. I have been having period symptoms but no flow. Could the Plan B and the delay in starting birth control pills have messed up my period? Having no pregnancy symptoms?
Welcome to ehealthforum,
Taking hormonal pills continuously without giving break for having withdrawal bleeding can lead to hormonal disruption causing delay in next periods. Emergency contraceptive pill taken within 48 hours of unprotected intercourse will help in preventing pregnancy. Wait and watch for periods/withdrawal bleeding by the time you finish with your current birth control pill pack. Visit your doctor/gynecologist for further evaluation and assistance.
I took plan b after having in protected sex that same day I started birth control two weeks later I had a period and took a test it was neg. I have missed two periods while being on birth control does plan b mess up your cycle?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.